MAUDE Adverse Event Report: ACUMED LLC 2.7MM X 14MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED LLC 2.7MM X 14MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 3070-27014
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: 2 2.7mm nl screws from al next broke during the case.The first screw (16mm) broke while the screw was being used to pull the plate to the bone.The head of the screw broke in half and then fell through the slot in the plate.The second screw head snapped off the screw before it was even down to the plate.
 
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.No definitive conclusion can be made.If any additional information becomes available, a follow up submission will be sent.Related mdr: 3025141-2026-00271.

Brand Name
2.7MM X 14MM NL HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25104609
Report Number3025141-2026-00270
Device Sequence Number10751887
Product Code HWC
UDI-Device Identifier10806378126055
UDI-Public10806378126055
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3070-27014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG
Patient RaceWhite